# SDR DALA2024032203630

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1012
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP WEB STA X=-56 TO -60 AND Y=1012 AT PASSENGER CABIN. SUMMARY OF NRC 00514: RH CUSP WEB STA X=-56 TO -60 AND Y=1012 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R. (LP #0255600)
